# SDR IPXA12B72501

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 15,364 hours, 2,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65B3925048A
- Part serial: HDHF721
- Condition: Delaminated
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 15 KRUEGER FLAP DELAMINATED.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A (1) FIG 5, REV 60.
